# SDR DALA2022112607544

- Difficulty date: November 23, 2022
- Submitted: November 26, 2022
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 72,182 hours, 33,706 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3253, CRACK LATERAL POST WINDSHIELD IN COCKPIT FR4 WINDOW FRAME LEFT UPPER STIFFENER. CORRECTIVE ACTION: REPLACED LEFTVLATERAL WINDSHIELD FRAMING. AS PER ERA 558659-14AD REV. B SECTION III. LP 2509138
